# SDR UPS97823623

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5769857
- Condition: Corrosion
- Location: Rt  Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, RT WING LWR L/E SKIN ABOVE THE NR 3 PYLON HAS HEAVY CORROSION EXFOLIATION.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT STRAP IAW DWG 5769857 SRM 51-1-21, 51-1-2D, 51-1-21A, 51-3-0.
